6352 Shares

Lost weight on Lexapro?

Lost weight on Lexapro? Topic: Lost weight on Lexapro?
July 17, 2019 / By Denys
Question: I have been on the anti-depressant Lexapro now for a little over a month. I have never been over weight and when I started taking it I was 126 lbs (I am5'5) In fact, I often overeat and eat several times a day and seem to never be satisfied... until Lexapro. Since I began taking the meds, I have lost 7 lbs due to the fact that I am rarely ever hungry, don't have cravings, and don't get that "happy" feeling after I've eaten. I have heard that Antidepressants cause weight gain, so why have I lost weight??
Best Answer

Best Answers: Lost weight on Lexapro?

Benaiah Benaiah | 10 days ago
Medication has different side effects depending on the person who takes it. In your case, the weight loss is probably due to a digestion disorder caused by Lexapro. All anti-depressants were originally thought to reduce appetite and cause weight loss at least in the beginning of usage. So, many people will experience weight loss in the first months of taking antidepressants, but the side-effect is generally short-lived. You should wait a few months and see what happens. If you keep losing weight after that, go talk to your psychiatrist about a change in your meds.
👍 288 | 👎 10
Did you like the answer? Lost weight on Lexapro? Share with your friends
Benaiah Originally Answered: lost ring, lost money, lost important documents. Am I losing my mind as well?
Hormonal fluctuations in young females may well be playing a large part in this. Take 4 Omega 3 fish oil supplements, daily: (certified free of mercury) it is best if consumed with an antioxidant, such as an orange, or grapefruit, or their FRESHLY SQUEEZED juice. If vitamin E is added, it should be certified as being 100% from natural sources, or it may be synthetic: avoid it, as with the B vitamins, should you decide to take them. Vitamin and health food stores are good sources, because they specialise in this area, and have a high turnover, so their products are less likely to be old. Memory improvement is addressed in considerable detail, with many weblinks, in section 41, at http://www.ezy-build.net.nz/~shaneris (also see section 19, on PMS; evening primrose oil may help; what is your diet like? Eat more in accordance with your "nutritional type", as shown in the searchbar, at http://www.mercola.com Google: "nootropics". The supplements, DHEA & Phosphatidyl Serine are some worth trying. Although ginkgo biloba has also been recommended, there are mixed reviews. If you are one of the 40% of people who are fairly suggestible, you may wish to consider professional hypnotherapy, or http://www.asktheinternettherapist.com/hypnosis_hypnotic_audiotapes.asp - Increasing Memory CD - MP3 & Concentration and Focus CD - MP3 or, at http://www.hypnosisdownloads.com/ enter "memory improvement" & "concentration" & "focus"in the searchbar. Ask for an answer in your dreams, about the ring, 3 times, after lights out; "tonight, in my dreams, I want to remember, when I wake, about what I did with the ring". Suggestions: Took it off to shower? Under the bed? When cooking? Locker, at school?
Benaiah Originally Answered: lost ring, lost money, lost important documents. Am I losing my mind as well?
You don't sound insane. This seems normal. It sounds to me like you just have a lot on your mind, and your a bit anxious... think about what could be stressful in your life at the moment and try to resolve the problem because if you haven't always been this way it is most likely an underlying factor. maybe even something in your subconscious. think things through drink some tea and get some rest. it always helps ease the mind.

Aarron Aarron
The depression you've had might've been causing you to eat more than you otherwise would have. The Lexapro is helping you to feel better, and your appetite is getting back to normal. Good for you!!
👍 120 | 👎 1

Sheryll Sheryll
make an office snack box of your own so you re not tempted by your colleagues candy bowl fill it with small individually packaged portions of soy chips almonds and dried fruit
👍 111 | 👎 -8

Sheryll Originally Answered: Will Lexapro cause weight gain?
hmm, i think it may actually cause weight LOSS im not sure if im thinking of the right name though.. ill check and edit :) *sorry, i was thinking of a different one! i looked it up, and yes, it MAY cause weight gain, but sie effects vary from person to person :)

If you have your own answer to the question Lost weight on Lexapro?, then you can write your own version, using the form below for an extended answer.